Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 3, 2015, 9:41 AM CDT for Johnson County, Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2015, 9:41 AM CDT (14:41 UTC)
- Expired
- Jun 3, 2015, 3:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 45 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:50 AM CDT | FLASH FLOOD | 4 S Warrensburg, MO | FLOODING NEAR THE INTERSECTION OF 400TH AND 13 HWY. |
| Jun 3, 11:49 AM CDT | FLASH FLOOD | 2 Sse Fayetteville, MO | NW 700 ROAD AND NW 13 HWY FLOODED. |
| Jun 3, 11:49 AM CDT | FLASH FLOOD | 4 Wsw Fayetteville, MO | NW M HWY AND NW OO HWY CLOSED DUE TO FLOODING. |
| Jun 3, 11:49 AM CDT | FLASH FLOOD | Sse Fayetteville, MO | NW H HWY NEAR 13 HWY CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 2.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 415 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
723
WGUS53 KEAX 031441
FFWEAX
MOC101-032030-
/O.NEW.KEAX.FF.W.0012.150603T1441Z-150603T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
941 AM CDT WED JUN 3 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 330 PM CDT
* AT 940 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. TWO TO THREE INCHES OF RAIN WITH LOCALLY
HIGHER AMOUNTS ARE EXPECTED WITH THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KNOB
NOSTER...WARRENSBURG AND WHITEMAN AIR FORCE BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3866 9389 3890 9396 3889 9372 3893 9371
3893 9350 3864 9352
$$
AEP2 follow-up statements
276
WGUS73 KEAX 031551
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1051 AM CDT WED JUN 3 2015
MOC101-032030-
/O.CON.KEAX.FF.W.0012.000000T0000Z-150603T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON MO-
1051 AM CDT WED JUN 3 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN JOHNSON COUNTY
IN WEST CENTRAL MISSOURI UNTIL 330 PM CDT...
AT 1049 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL ESTIMATES OF TWO TO FOUR INCHES HAVE FALLEN ACROSS PORTIONS
OF THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KNOB
NOSTER...WARRENSBURG AND WHITEMAN AIR FORCE BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3866 9389 3890 9396 3889 9372 3893 9371
3893 9350 3864 9352
$$
AEP327
WGUS73 KEAX 031759
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CDT WED JUN 3 2015
MOC101-032030-
/O.CON.KEAX.FF.W.0012.000000T0000Z-150603T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON MO-
1259 PM CDT WED JUN 3 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN JOHNSON COUNTY
IN WEST CENTRAL MISSOURI UNTIL 330 PM CDT...
AT 1255 PM CDT...EMERGENCY MANAGEMENT REPORTED THUNDERSTORMS WITH
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL ESTIMATES OF
THREE TO SIX INCHES HAVE FALLEN ACROSS PORTIONS OF THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KNOB
NOSTER...WARRENSBURG AND WHITEMAN AIR FORCE BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3866 9389 3890 9396 3889 9372 3893 9371
3893 9350 3864 9352
$$
AEPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:41 AM CDT, 3 hours earlier.
Area forecast discussion, Jun 3, 6:41 AM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 641 AM CDT Wed Jun 3 2015 .DISCUSSION... Issued at 413 AM CDT WED JUN 3 2015 Wednesday marks the start of probably a fairly active period for thunderstorm activity. The first bits of thunderstorms are currently on the radar in the form of some pulsy storms likely in response to a low level jet convergence across northwest Missouri. Conditions aren't incredibly supportive of robust convection, but SPC Mesoanalysis across NW Missouri indicates around 500 to 1000 J/kg of MU Cape, with perhaps 20 to 25 kts of shear. So conditions are there for one or more of these storms to become strong, with perhaps some small hail, but large, damaging storms are not anticipated with this activity. Then across eastern Nebraska, a large complex is diving southeast into far southeast Nebraska and northwest Missouri. This storm will run into the same limiting conditions mentioned for the storm activity to its southeast, but it should still at least make it into far northwestern Missouri with some gusty winds and some heavy rain. One thing favoring higher impacts with this complex as it moves southeast are the high PWAT values in place. While the parameters dictating strength are limiting it's possible that the heavy rain could bring some flooding to already swollen rivers and streams and saturated soils. Focus then shifts to later today, with uncertain convective evolution. The aforementioned complex will likely lay down an outflow boundary generally across southern Nebraska or northern Kansas. This boundary will likely be the focus for afternoon convective initiation once the sky clears out and insolation can destabilize the atmosphere. The best low level convergence and mid level flow, both conducive to organized storm formation will be west of the forecast area, likely across either south central Nebraska or north central Kansas. This area of convergence will drop off with eastward extent, and likely cause the CWA to miss a majority of the higher impact storms. That being said, as the evening wears on the storms will likely congeal into a complex and move eastward into far eastern Kansas and western Missouri. As the complex moves east it should have plenty of moisture to work with as well as instability, but it will run out of the better mid level flow and low level flow looks pretty veered, so at this point, it does not appear that any complex that forms tonight will spread eastward with severe weather ambitions. Rather, the high PWAT might be conducive to heavy rain and perhaps some flooding. 06z NAM struggles to move any robust convection into the area tonight, but conceptually it seems that once a cold pool is established that the complex will run east into the forecast area for tonight. For Thursday the mid level ridge looks to establish itself over the southern and central plains, with the axis generally running from central Iowa southwestward into NE Oklahoma. A lack of any obvious triggering mechanism for daytime storm activity precludes very high confidence for storm activity during the day on Thursday, however with the mid level flow generally in the 20 to 40 kt range out of the west along the apex of the ridge any convection that forms to the west, either over the High Plains or in the Central/Northern Plains could roll right along the mid level flow and through the forecast area, so the area could see several MCS's roll through over the next several nights as the mid level ridging feature does not move over that time span. While the specific severe weather threats are difficult to nail down at this time, the repeated chances for heavy rain will bring a concern for some flooding, since local streams are still swollen from recent rains, and soils are rather saturated. Once we get to early next week a bit of a more continental air mass will move into the area and the mid level flow will take on more of a Great Lakes trough appearance, which will diminish the chances for rain. for early next week. Could see MCS pattern reload for middle to end of next week with moisture moving back in and mid level flow picking back up. && .AVIATION...(For the 12Z TAFS through 12Z Thursday Morning) Issued at 636 AM CDT WED JUN 3 2015 Thunderstorms are moving into the area from the northwest, and should affect the aviation sites over the next few hours. Winds will likely shift with the passage of these showers, but will eventually correct back to the south/southeast shortly after the passage of the storms. There could be some heavy rain reducing VSBY, but those periods will likely be brief. By this afternoon there should be a period of VFR conditions before another round of storms become possible later this evening. The certainty of timing and coverage of the afternoon storms is low to medium, so future issuances should be able to narrow down any of those uncertainties. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Leighton AVIATION...Leighton
Hazardous weather outlook, Jun 3, 6:43 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 643 AM CDT WED JUN 3 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 643 AM CDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE MOVING INTO THE AREA FROM THE NORTHWEST AND SHOULD ONLY PRODUCE SOME HEAVY RAIN AND PERHAPS SOME GUSTY WINDS. LATER TODAY..THERE WILL LIKELY BE A SECOND ROUND OF THUNDERSTORMS...MAINLY WEST OF INTERSTATE 29. THESE STORMS COULD BE STRONG TO SEVERE WITH GUSTY WINDS...HAIL...AND PERHAPS AN ISOLATED TORNADO. THESE STORMS WILL MOVE EAST TONIGHT...AND BRING A CHANCE FOR SOME HEAVY RAIN WHICH COULD CAUSE SOME FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERAL CHANCES FOR THUNDERSTORMS WILL BE PRESENT THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. TOO EARLY TO NARROW DOWN THE SEVERE WEATHER CHANCES...BUT HEAVY RAIN WILL BE POSSIBLE WHICH COULD BRING PERIODS OF FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jun 3, 4:47 AM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 AM CDT WED JUN 3 2015
MOZ020-031015-
BUCHANAN MO-
447 AM CDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUCHANAN COUNTY UNTIL 515
AM CDT...
AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AGENCY...OR 6 MILES WEST OF GOWER...MOVING
NORTH AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
AGENCY.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3973 9476 3972 9466 3969 9460 3965 9460
3955 9470 3957 9477
TIME...MOT...LOC 0947Z 202DEG 9KT 3961 9471
CUTTERSpecial weather statement, Jun 3, 4:51 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
451 AM CDT WED JUN 3 2015
MOZ004-005-031015-
GENTRY MO-HARRISON MO-
451 AM CDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON AND EASTERN
GENTRY COUNTIES UNTIL 515 AM CDT...
AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF ALBANY...MOVING NORTH AT 15
MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ALBANY AND NEW HAMPTON.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4025 9407 4014 9416 4013 9422 4007 9422
4005 9423 4009 9435 4032 9434
TIME...MOT...LOC 0951Z 195DEG 12KT 4014 9426
CUTTERSpecial weather statement, Jun 3, 7:34 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 734 AM CDT WED JUN 3 2015 MOZ044-031300- JOHNSON MO- 734 AM CDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY IN WEST CENTRAL MISSOURI UNTIL 800 AM CDT... AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF HOLDEN...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CENTERVIEW. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3879 9378 3870 9389 3879 9403 3890 9390 TIME...MOT...LOC 1234Z 303DEG 7KT 3882 9393 AEP
Local storm report, Jun 3, 9:32 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
932 AM CDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM FLASH FLOOD 2 E LAWSON 39.44N 94.17W
06/03/2015 RAY MO PUBLIC
SEVERAL INCHES OF WATER FLOWING ACROSS YARD AND STREET.
REPORT VIA SOCIAL MEDIA.
&&
PMURRAYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 2:53 AM CDT | Special Weather Statement | EAX | Gentry | 37 min |
| Jun 3, 4:47 AM CDT | Special Weather Statement | EAX | Buchanan | 28 min |
| Jun 3, 4:51 AM CDT | Special Weather Statement | EAX | Gentry | 24 min |
| Jun 3, 5:16 AM CDT | Areal Flood Advisory | EAX | Gentry | 6 hr |
| Jun 3, 6:24 AM CDT | Flash Flood Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 6 hr |
| Jun 3, 7:34 AM CDT | Special Weather Statement | EAX | Johnson | 26 min |
| Jun 3, 8:37 AM CDT | Areal Flood Advisory | EAX | Johnson, Lafayette, Ray | 3 hr |
| Jun 3, 9:18 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Lafayette, Ray | 6 hr |
| Jun 3, 9:28 AM CDT | Flash Flood Warning | EAX | Clay, Jackson, Johnson, Lafayette, Platte, Ray | 6 hr |
| Jun 3, 10:47 AM CDT | River Flood Warning | EAX | Ray | 3 days |
| Jun 3, 11:21 AM CDT | Areal Flood Advisory | EAX | Platte | 3 hr |
| Jun 3, 11:26 AM CDT | Areal Flood Advisory | EAX | Caldwell, Clinton, Daviess, DeKalb | 6 hr |
| Jun 3, 11:51 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Platte | 4 hr |
| Jun 3, 11:59 AM CDT | Areal Flood Advisory | EAX | Cass, Jackson, Johnson | 4 hr |
| Jun 3, 12:20 PM CDT | Areal Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 1 more | 24 hr |
| Jun 3, 1:52 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 3 days |
| Jun 3, 1:52 PM CDT | River Flood Warning | EAX | Cooper, Saline | 8 days |
| Jun 3, 1:52 PM CDT | River Flood Warning | EAX | Clay, Ray | 62 hr |
| Jun 3, 1:52 PM CDT | River Flood Warning | EAX | Clay, Platte | 27 hr |
| Jun 3, 2:33 PM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Buchanan, Caldwell, Cass, Clay and 13 more | 69 hr |
| Jun 3, 2:33 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 6 days |
| Jun 3, 2:33 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 30 days |
| Jun 3, 2:33 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 31 days |
| Jun 3, 2:56 PM CDT | Areal Flood Warning | EAX | Carroll, Clay, Clinton, Jackson, Johnson, Lafayette and 3 more | 24 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.